Canonical integrals and singular cycles
Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1378-1383
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_8_a4,
author = {M. V. Dolov},
title = {Canonical integrals and singular cycles},
journal = {Differencialʹnye uravneni\^a},
pages = {1378--1383},
year = {1970},
volume = {6},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_8_a4/}
}
M. V. Dolov. Canonical integrals and singular cycles. Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1378-1383. http://geodesic.mathdoc.fr/item/DE_1970_6_8_a4/